# SDR FDEA202411121671

- Difficulty date: November 12, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N105FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 64055
- Aircraft time: 9,499 hours, 4,601 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600
- Component: Flap, Boeing
- Component part number: 113T3100108G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, DENT ON LOWER SKIN FLAP OUTBOARD, 23  TO LOWER EDGE AND 12   TO FAIRING. RH WING, LOWER SKIN FLAP OUTBOARD, 23  TO LOWER EDGE AND 12   TO FAIRING WAS   REPAIRED IAW B767 SRM 51-70-10-2R REP 4 FIG 202 (SHEET 3) AND SRM 57-53-01-2R FIG 201 REP 1   (SHEET 3) REV 90 AUG 15/2024
